Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The quadratic Putnam-Fuglede theorem


Author: John Daughtry
Journal: Proc. Amer. Math. Soc. 59 (1976), 404-405
MSC: Primary 47A15; Secondary 47B15
MathSciNet review: 0470706
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new sufficient condition for an invariant subspace for a normal operator to be reducing. This result constitutes a generalization of the Putnam-Fuglede Theorem to quadratic operator equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B15

Retrieve articles in all journals with MSC: 47A15, 47B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0470706-3
PII: S 0002-9939(1976)0470706-3
Keywords: Normal operator, Putnam-Fuglede Theorem, quadratic operator equation, invariant subspaces
Article copyright: © Copyright 1976 American Mathematical Society